Ask an expert
Question

05 Feb 2009

Twitch
I' ve always had a twitch in my arms, nothing severe but the last 3 days I' ve had a twitch on my top lip, at the base of my mose. I work with clients the whole day &  I have to admit that it is rather annoying. Please let me know how I will get the answer &  what the problem is.
Thank you.
Answer 335 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lucy
Try using a muscle relaxant like Robaxin for a few days - you may need a prescription from your GP for this. (Side effects may be sleepiness/tiredness though)
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20197 votes
Vote